MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX TRANSTAR BLOOD SAMPLE KIDS KIT; ARTERIAL BLOOD SAMPLING KIT

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. MEDEX TRANSTAR BLOOD SAMPLE KIDS KIT; ARTERIAL BLOOD SAMPLING KIT
Catalog Number MX9543
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The device was returned because the transtar@ kids kit 19in closed blood sample kit 10/ca tubing was cracked.During the physical inspection, air in the line and leakage were observed.Patient involvement is unknown, and no patient harm or adverse event has been reported.
 
Additional Manufacturer Narrative
Thirty-nine (39) unused devices were effect and two devices were tested for evaluation.The tubing was cracked resulting in air in the line and leaked (air line/leaking) was confirmed through the device analysis, since 2 out of 35 returned samples leaked.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.Mrn reference number: 1526863-2025-00014.

Brand Name
MEDEX TRANSTAR BLOOD SAMPLE KIDS KIT
Common Device Name
ARTERIAL BLOOD SAMPLING KIT
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel alemán km21.7
apodaca nuevo leon
MX 
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key22301780
Report Number1526863-2025-00071
Device Sequence Number18299773
Product Code CBT
UDI-Device Identifier10351688503091
UDI-Public(01)10351688503091(17)271028(10)6053188
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K070340
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX9543
Device Lot Number6053188
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown